# SDR DHL9980628C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT WING T/E AILERON POWER PACK PANEL IS DELAMINATED.  REMOVED AND REPLACED PANEL IAW DC8 SRM 51-3-0, PG 1.  N/R CARD NR 0049.
